Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 13, NWS Fort Worth, TX

May 14, 2010Collin County, Fannin County, Hunt County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 14, 2010, 2:50 PM CDT for Collin County, Fannin County, Hunt County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2010, 2:50 PM CDT (19:50 UTC)
Expired
May 14, 2010, 5:45 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Collin County, TX, Fannin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 2:57 PM CDTFLASH FLOOD4 Nne Leonard, TXHIGH WATER OVER ROADWAY ON HWY 78 BETWEEN LEONARD AND BAILEY
May 14, 3:07 PM CDTFLOODBonham, TXSTREET FLOODING IN THE CITY OF BONHAM
May 14, 4:18 PM CDTFLASH FLOODLadonia, TXWATER OVER THE ROADWAY AT HWY 34 AND FM 3900
May 14, 4:30 PM CDTFLASH FLOOD3 Sw Ladonia, TXHIGH WATER ON HWY 34 BETWEEN LADONIA AND WOLFE CITY. ROAD IMPASSABLE IN AREAS.
May 14, 4:43 PM CDTFLASH FLOODLeonard, TXHIGH WATER ON CITY STREETS. HIGH WATER IN FIELDS SURROUNDING CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2529 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WGUS54 KFWD 141950
FFWFWD
TXC085-147-231-142245-
/O.NEW.KFWD.FF.W.0013.100514T1950Z-100514T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT FRI MAY 14 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS
  FANNIN COUNTY IN NORTH CENTRAL TEXAS
  HUNT COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 545 PM CDT

* AT 248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS WITH HEAVY RAIN ACROSS COLLIN...HUNT...AND FANNIN 
COUNTIES. THE STORMS WERE SLOWLY MOVING NORTHWARD. RADAR INDICATES 
THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN...AND ANOTHER 2 TO 3 
INCHES WILL BE POSSIBLE. SPOTTERS REPORT HIGH WATER ON ROADWAYS 
ACROSS SOUTHERN FANNIN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3386 9586 3301 9586 3298 9594 3286 9597
      3285 9629 3299 9629 3300 9661 3341 9652
      3341 9638 3373 9637 3371 9631 3375 9630
      3378 9624 3377 9618 3383 9612

$$

SCHULTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 14, 12:29 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 14, 12:29 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 PM CDT FRI MAY 14 2010

.AVIATION...
THUNDERSTORMS HAVE ARRIVED AT METROPLEX AIRPORTS...AND BRIEF
SQUALLS TO ABOUT 45-50MPH OCCURRED WITHIN A SMALL BOW ECHO THAT
WILL BRIEFLY AFFECT DFW AND DAL. CONCENTRATED AREA OF LIGHTNING
SHOULD STOP AVIATION FOR ABOUT AN HOUR...AND THEN STORMS WILL
SCATTER OUT AS MAIN AREA MOVES ON SOUTHEAST. CEILINGS/VISIBILITIES
WILL BE QUITE VARIABLE...SO WILL STICK WITH PREVAILING EXPECTED
NUMBERS. WILL ALSO HAVE TO WATCH/FINE TUNE ONSET TIMING AT
KACT...WHICH STILL SHOULD SEE THUNDER THIS AFTERNOON.

LATER ON...EXPECT MVFR CEILINGS OVERNIGHT...LIFTING TO VFR LATE
MORNING. 84

&&

.PREV DISCUSSION...
340 AM
UPPER TROUGH OVER THE GREAT BASIN WILL REACH THE NORTHERN PLAINS
BY SUNDAY WITH A SHORTWAVE RIDGE FOLLOWING CLOSE BEHIND. CURRENT
STATIONARY FRONT (COMANCHE- DALLAS-PARIS) WILL LIFT NORTHWEST
SLOWLY DURING THE DAY. SOUTHWESTERLY FLOW ALOFT AND SHORTWAVE
ENERGY WILL PRODUCE MORE THUNDERSTORMS TODAY THROUGH SUNDAY. MOST
MODELS INDICATE BEST LOCATIONS FOR STORMS TO BE NORTHWEST OF A
LAMPASAS TO BONHAM LINE TODAY AND SATURDAY WITH SOME STRONG TO
SEVERE ACTIVITY OVER THE FAR WESTERN COUNTIES. COME SUNDAY...THE
UPPER TROUGH AXIS WILL MOVE EAST OF THE I-35 CORRIDOR AND THERE
ARE INDICATIONS OF CONVECTION MOVING SOUTHEAST OUT OF OKLAHOMA AND
PRODUCING AN MCS SUNDAY EVENING/NIGHT OVER THE CENTRAL AND
SOUTHEASTERN SECTIONS OF THE CWA. SHORTWAVE RIDGING TAKES OVER FOR
MONDAY WITH LITTLE OR NO CONVECTIVE ACTIVITY. CONVECTION WILL
RETURN TUESDAY THROUGH THURSDAY AS A WESTERLY FLOW AND A WEAK
SHORTWAVE UNDERCUTS RIDGE AND ANOTHER UPPER TROUGH WEST MOVES OVER
THE ROCKIES AND INTO THE CENTRAL AND SOUTHERN PLAINS.

FORECAST CAPE AND CIN FOR TODAY THROUGH SATURDAY CONTINUE TO FAVOR
THE WEST AND NORTHWEST COUNTIES FOR SOME STRONG TO SEVERE
THUNDERSTORMS. THE SEVERE POTENTIAL WILL SPREAD MUCH OF THE CWA ON
SUNDAY. WHERE STORMS SOUTH OF THE BOUNDARY WILL HAVE POTENTIAL FOR
BOTH SEVERE HAIL AND WIND...WHILE THOSE MOVING NORTH OF THE
BOUNDARY WILL BECOME ELEVATED AND LOSE THEIR DAMAGING WIND
POTENTIAL. COME SUNDAY...ALL STORMS SHOULD BE ABLE TO TAP SURFACE
AIR. 0-6KM BULK SHEAR WILL NOT BE ALL THAT STRONG (25KTS) TODAY
AND SATURDAY...BUT IT INCREASE FROM THE WEST SATURDAY NIGHT INTO
SUNDAY WHEN IT REACHES 35-40KTS SUNDAY EVENING.

NORTHEASTERLY SURFACE FLOW...CLOUDS AND CONVECTION WILL KEEP TEMPS
BELOW NORMAL OVER THE NORTHWEST AND NORTH-CENTRAL COUNTIES TODAY
AND SATURDAY. NEAR NORMAL TEMPERATURES SHOULD DOMINATE SUNDAY
THROUGH TUESDAY...THEN ANOTHER FRONT PUSHES INTO THE NORTHERN
AREAS WEDNESDAY WITH SLIGHTLY BELOW NORMAL TEMPERATURES BOTH
WEDNESDAY AND THURSDAY. THE SOUTHERN CWA WILL REMAIN NEAR NORMAL
THROUGHOUT THE FORECAST.  75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  83  68  84  68  84 /  80  60  40  50  50
WACO, TX              86  69  84  69  84 /  50  50  30  20  40
PARIS, TX             82  67  81  66  80 /  60  60  40  40  50
DENTON, TX            81  67  83  67  84 / 100  60  40  50  50
MCKINNEY, TX          83  67  82  66  82 /  70  60  40  50  50
DALLAS, TX            85  69  84  68  83 /  70  60  40  50  50
TERRELL, TX           86  67  84  67  83 /  50  60  40  50  50
CORSICANA, TX         86  67  84  68  83 /  40  50  40  20  40
TEMPLE, TX            86  68  83  69  84 /  40  40  30  20  40
MINERAL WELLS, TX     78  64  82  66  83 / 100  60  30  50  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ091>094-
100>104-115>120-129>134-141>145.

&&

 /
Hazardous weather outlook, May 14, 10:53 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 AM CDT FRI MAY 14 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1053 AM CDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM SATURDAY FOR AREAS
ALONG AND NORTHWEST OF A LINE FROM
BONHAM...ROCKWALL...WAXAHACHIE...TO GOLDTHWAITE. RAINFALL OF TWO
TO FOUR INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE DUE
TO HEAVY RAINFALL.

THUNDERSTORMS WILL PRODUCE CLOUD TO GROUND LIGHTNING...HEAVY
RAIN...AND SMALL HAIL. A FEW STORMS...ESPECIALLY WEST OF
I-35...MAY APPROACH SEVERE LEVELS PRODUCING HAIL NEAR THE SIZE OF
QUARTERS AND GUSTY DOWN BURST WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY.
EPISODES OF HEAVY RAINFALL WILL CONTINUE THE POTENTIAL FOR
LOCALIZED FLASH FLOODING. IN ADDITION...SOME OF THE STORMS SUNDAY
WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS.

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MONDAY SOUTH OF
I-20...A SLIGHT CHANCE TUESDAY NORTH OF I-20....AND A SLIGHT
CHANCE AREA WIDE WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TODAY MAINLY WEST OF
INTERSTATE 35.

84

In the hours before

Local storm report, May 14, 1:11 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
111 PM CDT FRI MAY 14 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FLASH FLOOD      BRIDGEPORT              33.22N  97.77W
05/14/2010                   WISE               TX   LAW ENFORCEMENT

            COUNTY RD 1790 AND WEATHERFORD RD. IN CHICO ARE CLOSED.
            WATER REPORTED OVER FM 718
Special weather statement, May 14, 1:35 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 PM CDT FRI MAY 14 2010

TXZ104-141900-
COLLIN TX-
135 PM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIN COUNTY

AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF ALLEN...MOVING NORTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...FAIRVIEW...
FRISCO...LOWRY CROSSING...MCKINNEY...PRINCETON AND PROSPER.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3334 9633 3301 9670 3317 9684 3340 9665
      3340 9660
TIME...MOT...LOC 1835Z 223DEG 26KT 3318 9669

92
Local storm report, May 14, 1:36 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
136 PM CDT FRI MAY 14 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TSTM WND DMG     3 NW PLANO              33.05N  96.76W
05/14/2010                   COLLIN             TX   EMERGENCY MNGR

            WINDOWS BROKEN OUT AT RESIDENCE BY WIND.
Special weather statement, May 14, 1:54 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT FRI MAY 14 2010

TXZ158-141930-
BELL TX-
154 PM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BELL COUNTY

AT 154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF GRANGER...MOVING NORTH AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE LITTLE RIVER-ACADEMY...
ROGERS...TEMPLE AND TROY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3127 9738 3128 9737 3125 9734 3127 9731
      3128 9727 3109 9714 3099 9709 3084 9739
TIME...MOT...LOC 1854Z 190DEG 22KT 3091 9727

92
Special weather statement, May 14, 2:16 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
216 PM CDT FRI MAY 14 2010

TXZ094-141945-
FANNIN TX-
216 PM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN FANNIN COUNTY

AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF BONHAM...MOVING NORTH AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...LEONARD AND BONHAM STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3373 9600 3338 9608 3335 9629 3335 9634
      3371 9634 3371 9631 3374 9630 3379 9599
TIME...MOT...LOC 1917Z 191DEG 15KT 3341 9621

92
Special weather statement, May 14, 2:38 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT FRI MAY 14 2010

TXZ094-095-142015-
LAMAR TX-FANNIN TX-
238 PM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN FANNIN COUNTY
  NORTHWESTERN LAMAR COUNTY

AT 238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES EAST OF BONHAM...MOVING NORTHEAST AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DODD CITY AND HONEY GROVE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3389 9557 3347 9586 3348 9612 3389 9596
      3389 9593 3386 9587 3385 9583 3387 9581
      3386 9578 3390 9575
TIME...MOT...LOC 1938Z 203DEG 14KT 3366 9593

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 11:07 PM CDTSpecial Weather StatementFWDParker23 min
May 13, 11:10 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker50 min
May 13, 11:32 PM CDTSpecial Weather StatementFWDJack28 min
May 13, 11:38 PM CDTSpecial Weather StatementFWDErath37 min
May 13, 11:59 PM CDTSpecial Weather StatementFWDJack31 min
May 14, 12:15 AM CDTSevere Thunderstorm WarningFWDJack60 min
May 14, 12:21 AM CDTSpecial Weather StatementFWDJohnson24 min
May 14, 12:55 AM CDTSpecial Weather StatementFWDMontague35 min
May 14, 12:56 AM CDTSpecial Weather StatementFWDParker34 min
May 14, 1:24 AM CDTSpecial Weather StatementFWDYoung36 min
May 14, 4:20 AM CDTSpecial Weather StatementFWDYoung25 min
May 14, 5:42 AM CDTSpecial Weather StatementFWDMontague33 min
May 14, 9:35 AM CDTFlash Flood WarningFWDJack, Montague3 hr
May 14, 10:07 AM CDTFlash Flood WarningFWDStephens, Young3 hr
May 14, 10:24 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Parker111 min
May 14, 10:45 AM CDTFlash Flood WatchFWDBosque, Collin, Comanche, Cooke, Dallas, Denton and 20 more34 hr
May 14, 11:11 AM CDTFlash Flood WarningFWDPalo Pinto, Parker, Wise3 hr
May 14, 11:48 AM CDTFlash Flood WarningFWDTarrant3 hr
May 14, 11:58 AM CDTSevere Thunderstorm WarningFWDTarrant62 min
May 14, 12:22 PM CDTFlash Flood WarningFWDDenton3 hr
May 14, 12:26 PM CDTAreal Flood WarningFWDJack, Montague6 hr
May 14, 12:35 PM CDTSpecial Weather StatementFWDDallas25 min
May 14, 12:50 PM CDTFlash Flood WarningFWDHood115 min
May 14, 12:55 PM CDTAreal Flood WarningFWDStephens, Young4 hr
May 14, 1:35 PM CDTSpecial Weather StatementFWDCollin25 min
May 14, 1:54 PM CDTSpecial Weather StatementFWDBell36 min
May 14, 1:55 PM CDTAreal Flood WarningFWDPalo Pinto, Parker, Wise4 hr
May 14, 2:00 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Rockwall3 hr
May 14, 2:02 PM CDTAreal Flood AdvisoryFWDEllis, Johnson3 hr
May 14, 2:02 PM CDTRiver Flood WarningFWDJack4 days
May 14, 2:02 PM CDTRiver Flood WarningFWDDenton30 hr
May 14, 2:16 PM CDTSpecial Weather StatementFWDFannin29 min
May 14, 2:38 PM CDTSpecial Weather StatementFWDLamar37 min
May 14, 2:40 PM CDTAreal Flood WarningFWDHood3 hr
May 14, 2:52 PM CDTSpecial Weather StatementFWDNavarro23 min
May 14, 2:56 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
May 14, 3:02 PM CDTSevere Thunderstorm WarningFWDNavarro28 min
May 14, 3:12 PM CDTFlash Flood WarningFWDEllis, Henderson, Kaufman, Navarro3 hr
May 14, 3:16 PM CDTSpecial Weather StatementFWDHunt29 min
May 14, 3:20 PM CDTSpecial Weather StatementFWDKaufman25 min
May 14, 3:21 PM CDTAreal Flood AdvisoryFWDMilam, Robertson3 hr
May 14, 3:27 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
May 14, 3:27 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt63 min
May 14, 3:42 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 14, 3:57 PM CDTRiver Flood WarningFWDPalo Pinto28 hr
May 14, 3:57 PM CDTSpecial Weather StatementFWDRains33 min
May 14, 3:58 PM CDTAreal Flood AdvisoryFWDDelta, Lamar3 hr
May 14, 4:05 PM CDTAreal Flood AdvisoryFWDHopkins, Rains3 hr
May 14, 4:14 PM CDTSevere Thunderstorm WarningFWDLamar31 min
May 14, 4:26 PM CDTFlash Flood WarningFWDFreestone, Leon, Limestone, Robertson3 hr
May 14, 4:44 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson50 min
May 14, 5:40 PM CDTAreal Flood WarningFWDFannin, Hunt4 hr
May 14, 6:08 PM CDTAreal Flood WarningFWDEllis, Henderson, Kaufman, Navarro3 hr

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.